It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-28-2005, 07:57 AM   #1
Newbie
(female)
 
Join Date: Sep 2005
Posts: 4
christys76 HB User
Question Doxepin? Need some advice please...

my boyfriend takes Doxepin which I know is for depression...but he takes it to treat his neuropothy....well I have been with him almost 2 years...and about a year after with him...he started the doxepin. My boyfriend was the most sweetest...outgoing guys ever...we loved going out...doing things...he was so full of love and life...and recently...he has confessed to me...that he has no feelings...for anyone...or anything. I have noticed this change in him for the past 8 months...as a girlfriend...u can tell when your BF isnt acting normal...he wants to sit at home..and go to work..thats all he does..hes lifeless practically...he has no more interest in the things he once used too...and IM trying so hard to help him...he says it feels like he is numb...head to toe...he says it almost feels like he has forgotten how to feel anything...his grandmothers died..he felt no emotion at all..and that is not like him...when we were first topgether..ive seen him cry a few times...so I know this is not the man I fell in love with. To me...this sounds like depression..he is distancing him self from things he loves..and people who loves him. I want to help him..I dont like seeing him like this. I have read some things on Doxepin...and side affects include...distancing from people...worsen depression...unusal behavior...im wondering if he could be suffering from the side affects of this drug...i dont know much about it..but want to learn more...if anyuone has any info...I would love some...to let me know if it could be the drug or not...he has a docs appt...but im hoping to talk to people who has been on it...or known people who has.

thanks so much christy

 
Sponsors Lightbulb
   
Old 09-28-2005, 07:59 AM   #2
Inactive
(male)
 
Join Date: Sep 2005
Posts: 78
MildDepJeff HB User
Re: Doxepin? Need some advice please...

Well I don't know anything about that particular drug, but I'd definitely say it sounds like he's having some side effects. Will you be going with him to the doctor? I would recommend it... that way you can make sure the doctor understands what a big deal this is. Since he's feeling "numb" he might not emphasize it enough to the doctor.

 
Old 09-28-2005, 08:05 AM   #3
Newbie
(female)
 
Join Date: Sep 2005
Posts: 4
christys76 HB User
Re: Doxepin? Need some advice please...

well, I asked him to let me go to the Docs with him..so I can explain it to the doctors from a GF's point of view...but he says he promises to tell them everything...he actually broke up with me saturday because of the *no feeling* thing..and I know its just not me...he doesnt even want anything to do with his family. We still talk..and see each other...he told me...just because he doesnt feel that he loves me...doesnt mean its not there...he literally can not feel it....for anyone. He has agreed to let me help him thru this...and we agreed we are not giving up on each other...it just saddens me to see him like this. Its almost like he is a zombie...which is not him. thanks for the post tho...its nice to have someone to talk about all this too.

christy

 
Old 09-28-2005, 08:12 AM   #4
Inactive
(male)
 
Join Date: Sep 2005
Posts: 78
MildDepJeff HB User
Re: Doxepin? Need some advice please...

Well I'd ask again if you can go with him. But he may not feel comfortable talking about his feelings (for you as well as other feelings) to someone else in front of you, so you may just have to hope he does OK on his own.

I'm sorry you broke up . I hope it works out in the long run. It is great that you are not giving up on him, but make sure you're taking care of yourself well enough that you don't let your worry for him run you down. Good luck!

[edit] Oh had one more thought, if he doesn't want you to go with him, you could offer to write a note to the doctor explaining your concerns, that way he can let the doctor know your input without having to have you present.

Last edited by MildDepJeff; 09-28-2005 at 08:13 AM.

 
Old 09-28-2005, 08:20 AM   #5
Newbie
(female)
 
Join Date: Sep 2005
Posts: 4
christys76 HB User
Re: Doxepin? Need some advice please...

ya know..that is a great idea....I never thought about that....writing the note to the doctor...I may just do that. Nate is not good talking about his feelings period...lol He never has been...ive been to many appts with him...where I did most of the talking for him....but I will definately bring that up to him.

I am taking care of myself as well...but I will not give up on him....I have great friends who are helping me thru this...and even after he broke up with me...he is still being great about it too. I told him if it is the meds..and there is that small thread of hope of getting him back..I will hold on...hes my Nate...I wont give up that easy

thanks again

christy

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
please help with some advice hollie1984 Skin Problems 4 04-23-2010 03:20 PM
Help me out please!!! idontkno Sexual Health - General 4 04-19-2010 04:04 PM
Help please. Anxiety and doxepin. zelig Anxiety 0 01-23-2009 02:22 PM
Doxepin babsbaby Skin Problems 0 07-11-2007 03:32 AM
BF taking Doxepin for neuropothy..and I have concern..need any help please :( christys76 Neuropathy 0 09-28-2005 07:02 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!